Share Facebook


07-08-2016, 06:51 AM   #1
Dmarks70
 
Dmarks70's Avatar
 
Join Date: Mar 2016
Location: Manchester, United Kingdom

My Support Groups:
Struggling with Aza

Hi, my GI thinks I have 'probable' small bowel crohn's. I was on Budesonide which made me feel better and then 50mg of aza for 4 weeks which was OK with a few side effects. On Saturday she upped my dose to 100mg and I feel I have been hit by a truck. No energy, aches and pains everywhere and feeling emotional all the time (which is very unusual for me being a bloke!). I'm thinking of just stopping the aza as the abdominal pain seems a better option at the moment! Does anyone have any advice or anything that can make me feel better...! Thanks
07-08-2016, 07:37 AM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I think you should tell the doctor what you are going through. Maybe they have some other option. Keep us updated.
07-08-2016, 08:29 AM   #3
eleanor_rigby
Senior Member
 
Join Date: Aug 2012
Location: Cheshire, England, United Kingdom

My Support Groups:
Maybe you could up your dose more slowly I.e 75mg first for a few weeks. You could take your dose before you go to bed, or you could split your dose so take half in the morning, half in the evening.

A lot of people feel like this at first I have read on the forum that it does subside after a few weeks. Stay strong!
__________________


History:
2nd Generation affected

Symptoms since 08/2006 (age 17)

Emergency open bowel resection after perforation in 12/2011 (age 22) (wrongly diagnosed as burst appendix ). Three years remission following this unmonitored

Diagnosis:
Perforating small bowel Crohn's Disease 01/2016 (terminal ileum, duodenum)
Coeliac disease (age 26)

Meds:
50mg azathioprine (down from 75mg after my WBC dropped)
Gluten-free diet
Reply

Thread Tools


All times are GMT -5. The time now is 04:56 AM.
Copyright 2006-2017 Crohnsforum.com